Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Felt good earlier but . . .

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:21 AM in Spinal Injections
tonight pain and tightness are creeping back into the shoulder. I had the cervical epidural yesterday and felt great for most of today. Maybe I shouldn't fret just now because I just had it but I can't help but be concerned. :SS


  • Epidurals can take up to a week or two to work completely. So don't give up hope.
  • I have a sharp pain all the way across the top of my shoulder this morning straight out of bed. Not just the typical achiness, tightness that was before. I have a call in to my doctor to see if this is normal or what. X(
  • Good call on contacting doc. Hopefully you just slept odd. Let me know what you find out. Good Luck!!
  • docs office called and said it's typical and the injection can actually make it worse for the first 2-3 days. Kind of what I was curious about when I posted a similar topic regarding this very issue last week. I just didn't expect the pain to be so harsh though. Yikes! :O
  • What a relief to hear that it can actually get worse before it gets better! I recently had injection and last couple of days have been worse, actually in process of getting my Dr to schedule another injection so, maybe I just haven't given it enough time. thanks for the post!!
  • Colorado Kid-my worst day was the third day after the injection. I had the injection 5 days ago and still have a lot of tightness and pain in my shoulder. I'm hoping it's just taking some time and trying to remain optmistic. :|
  • Here it is my third day since ESI and my pain, numbness, tingling and weakness is back to what it was to begin with. I was suppose to go back to work on Monday, but had to call dr. and ask him to extend med leave. I am getting more answers and information here then I am from the doctors. :<
  • Mine has not gotten better and I had it 13 days ago. I have a follow up Thursday with my doc and am curious as to what we're going to do next. I've noticed no improvement with pain or tightness at all. Another $100 copay wasted.
  • Good grief, isn't it so frustrating trying to help ourselves feel better and but yet having to go thru all this to MAYBE get there?! :/ So here I am right at a week out from 1st shot, and not back at work as planned. My pt told me to walk 2 times a day for 15-20 mins. So Sat. I did that and then some, and sure did pay for it yesterday! :jawdrop: I wish you luck in your journey to getting better. >:D<
  • You said it perfectly! Some days I get so frustrated and wonder where the solution lies and how much longer and how much $$$ am I going to have to spend to find it. UGH! I'm sorry to hear you've gotten no relief either. :( I wish you lots of luck too. Hopefully we'll be on the mend soon!!
  • I must say my days all seem to start out with some very significant pain :''( My n/s prescribed p/t twice a week, for six weeks, but I didn't do any last week due to getting the shot, and the p/t wanted to give the shot a chance to work. So I go to my p/t today, and let them know that I am in pain, and feeling rough. I couldn't even lie on my side for the e stem treatment, as back just couldn't handle it. Then they put me on the traction table, which made the numbness and tingling in legs even worse. :''( So the p/t cut the traction treatment short. #:S I just want a new back. :))(
  • If you were like me you probably kept thinking "well maybe tomorrow it will subside" and of course it never did. It really stinks that you can't even get through your PT appointment because of the pain. :(
Sign In or Register to comment.